# SDR CALA2013110800826

- Difficulty date: November 5, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 61,033 hours, 15,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HOURS INTO THE FLIGHT MANY OF THE EMERGENCY LIGHTS CAME ON, LT FWD COACH FLOOR LIGHTS, DOOR 2L RT LIGHTS.  THE LIGHTS EVENTUALLY EXTINGUISHED, FAULTY EMERGENCY LIGHT BATTERY CHARGER AT DOOR 2L M733.   REPLACED CHARGER & BATTERY, REPLACED WEAK BATTERY AT CHARGER M737 AT DOOR 4L.  ALL EMERGENCY LIGHTS OPERATE NORMAL.
